# SDR QR9R20210601002

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- System (JASC): 5200 · Doors
- Part: Carriage
- Part number: B521M3261101
- Condition: Unreliable
- Location: Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE WEAR TO THE THREE WHEELS OF THE L/H CENTER CAR ASSEMBLY RESULTS IN CABIN DOOR NOT FUNCTIONING PROPERLY, COMING OFF TRACK, OR FALLING OFF AIRFRAME. THIS REPORT IS SUBMITTED TO SHOW THE SYSTEMIC FAILURE RATE OF THE L/H CENTER CAR ASSEMBLY.
